【Sato Pharmaceutical】 Vicks Medicated Drops Honey 22 pieces
Contains two expectorant ingredients (L-carbocysteine and bromhexine hydrochloride).
Effective against phlegm and coughing due to phlegm.
Can be taken by children aged 8 and over.
In stock
SKU
4987316012827
US$8.26
Contains two expectorant ingredients (L-carbocysteine and bromhexine hydrochloride).
L-carbocysteine helps smooth the passage of phlegm、 while bromhexine hydrochloride thins the phlegm and is effective against phlegm and coughs with phlegm.
Can be taken by children aged 8 and over.
[Efficacy]
Phlegm and coughs with phlegm
[Dosage]
Take the following dosage after a meal.
(Age: dosage per dose/number of times per day)
Adults (15 years and older): 2 capsules/3 times
8-14 years: 1 capsule/3 times
Under 8 years: Do not take
[Ingredients]
(6 capsules)
L-carbocysteine: 750mg
Bromhexine hydrochloride: 12mg
Contains the following additives: medium-chain triglyceride、 beeswax、 glycerin fatty acid ester、 sorbitan sesquioleate、 polysorbate 80、 gelatin、 glycerin、 paraben、 titanium oxide、 fragrance (including L-menthol).
[Cautions]
(Things not to do)
*If you do not follow these instructions、 your current symptoms may worsen or you may be more likely to experience side effects or accidents.
・Do not take if you are:
Those who have previously experienced allergic symptoms due to this drug or its ingredients
・Do not use any of the following medicines while taking this drug.
Other cough suppressants、 expectorants、 cold medicines
(Consult)
- The following people should consult a doctor、 pharmacist、 or registered seller before taking this medicine.
(1) People currently receiving medical treatment from a doctor
(2) Pregnant women or those suspected to be pregnant
(3) Elderly people
(4) People who have previously experienced allergic symptoms from medicine、 etc.
(5) People with the following symptoms:
High fever
(6) People diagnosed with the following:
Heart disease、 liver disease
- If the following symptoms appear after taking this medicine、 they may be side effects、 so stop taking this medicine immediately and consult a doctor、 pharmacist、 or registered seller with this document.
(Affected area: Symptoms)
Skin: rash、 redness、 itchiness
Digestive system: nausea、 vomiting、 loss of appetite、 abdominal pain
Neuropsychiatric system: headache
Other: bloody sputum
- In rare cases、 the following serious symptoms may occur. In that case、 consult a doctor immediately.
Shock (anaphylaxis): Immediately after taking the medicine、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 shortness of breath、 palpitations、 and confusion may occur.
Stevens-Johnson syndrome、 toxic epidermal necrolysis: High fever、 bloodshot eyes、 eye discharge、 sores on the lips、 sore throat、 widespread skin rash/redness、 etc. may persist or suddenly worsen.
Liver dysfunction: Symptoms such as fever、 itchiness、 rash、 jaundice (yellowing of the skin and whites of the eyes)、 brown urine、 general fatigue、 loss of appetite、 etc. may occur.
The following symptoms may occur after taking the medicine. If these symptoms persist or worsen、 discontinue taking the medicine and consult a doctor、 pharmacist、 or registered distributor with this leaflet.
Diarrhea、 dry mouth
- If symptoms do not improve after taking this medicine for 3 to 4 days、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with this leaflet.
★Storage and handling precautions
- Store in a cool、 dry place out of direct sunlight.
- Keep out of reach of children.
- Do not transfer to another container. (This may cause misuse or a change in quality.)
- Do not take products that have passed their expiration date.
Japanese Product Name | 【佐藤製薬】 ストナ去たんカプセル 18カプセル |
---|